# SDR AALA202409125498

- Difficulty date: September 9, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 34,750 hours, 15,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751019
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR STRUCTURE BAFFLE FROM STA 500F TO STA 500G, S26L. REPLACED BAFFLE PER SRM 53-30-53-2R-1.
